MathSciNet Relay Station
MathSciNet bibliographic data
MR1415360 06C15 (54C35 54F05 54H10 81P10)
Ovchinnikov, Peter G. Exact topological analogs to orthoposets. Proc. Amer. Math. Soc. 125 (1997), no. 10, 2839–2841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement